Skip to Content

How long does it take for butrans patch to be noticed or for you to feel anything from it?

Responses (1)

Lisa01 1 Aug 2015

It took me about 8 hours or so to really notice my pain had decreased. By the morning of the next day it was much more noticeable. But I probably reacted more slowly because I had been taking a narcotic pain reliever also which I wanted to reduce down to occasional breakthrough use as opposed to continual use. I really liked the butrans, but unfortunately turned out to be allergic to it. Since it's not a narcotic, you don't have some of the side effects that you get with those. The biggest problem I encountered (besides the price) was the patches seemed to wear off in about 5 days when they're supposed to be worn for 7. But I've seen from other comments here that's not an uncommon problem. Of course I didn't graduate to more than the 15 mg patch before my allergy to it stopped it's use. Maybe at a higher mg that becomes less of a problem. It's a good medication if you can use it. I wish you good luck with it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Butrans patch and edema?

Posted 14 Apr 2012 14 answers

Butrans patch wd how long?

Posted 30 Apr 2013 2 answers

I am on butrans 20 mcg?

Posted 21 Mar 2015 3 answers